Items where Keyword is "Minimum spanning tree" (Publications and Working Papers)

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | No Grouping
Jump to: B
Number of items: 1.


Braunstein, Lidia, Wu, Zhenhua, Chen, Yiping, Buldyrev, Sergey, Kalisky, Tomer, Sreenivasan, Sameet, López, Eduardo, Cohen, Reuven, Havlin, Shlomo and Stanley, Eugene (2007) Optimal Path and Minimal Spanning Trees in Random Weighted Networks. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 17 (7). pp. 2215-2255. Link to full text available through this repository.

This list was generated on Tue Jun 19 04:28:50 2018 WEST.